'COHOMOLOGY AND PROFINITE TOPOLOGIES FOR SOLVABLE GROUPS OF FINITE RANK'

Research output: Contribution to journalArticlepeer-review

Abstract

We remedy an omission in the proof of Proposition 2.7 of the paper 'Cohomology and profinite topologies for solvable groups of finite rank', Bull. Aust. Math. Soc. 86 (2012), 254-265. This proposition states that a solvable group with finite abelian section rank has merely finitely many subgroups of any given index.

Original languageEnglish (US)
Pages (from-to)351-352
Number of pages2
JournalBulletin of the Australian Mathematical Society
Volume91
Issue number2
DOIs
StatePublished - Apr 26 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of ''COHOMOLOGY AND PROFINITE TOPOLOGIES FOR SOLVABLE GROUPS OF FINITE RANK''. Together they form a unique fingerprint.

Cite this